It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: LOWER LUMBAR EPIDURAL STEROID INJECTION

Re: LOWER LUMBAR EPIDURAL STEROID INJECTION

[ Back to Messages ]

Message

Posted by G.C on April 25, 2000 at 15:08:28:

In Reply to: LOWER LUMBAR EPIDURAL STEROID INJECTION posted by Trisha on April 05, 2000 at 08:50:16:

: I have been suffering for 2 years with chronic lower
: back pain due to lumbar fractures and radicuopathy and
: finally decided to try a lumbar steroid injection.
: My pain has increased also I am experiencing more
: numbness and a terrific prickly sensation that travels
: down both of my legs.
: If anyone has had a simular experience and can tell me
: what this means, I would greatly appreciate hearing
: from you.
HI i can feel for you i to had epidurals only one set, i was in so much more pain ,they would not do anymore, surgeon said it would not work ,he had put in request for surgery but since it's work related they wanted shots , now that this didn't work doc put in for another request now i have to see one of works doc ,this has been going on since august,5 months of therapy ,shots and 2 requests, work fired me and have been off work since january was driven home was not able to move ,and still waiting for surgery ,htings are getting worse no reflexes in back ankle of either leg now , sharp pain in feet,legs and hips. i hope for you this is not work related,because your regular insurance won't pay for it ,good luck.God Bless G.C




Follow Ups




All times are GMT -7. The time now is 01:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!